# SDR SROM200400046

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6549488501
- Condition: Cracked
- Location: Zone 500
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION COMPLIED WITH EA 10324 AND ASA EA 5720-01237 (LT WING MLG SUPPORT BEAM FITTING INSPECTION AND REPLACEMENT, SB 737-57-1216 REV. 2)  REMOVED AND REPLACED LT WING SUPPORT BEAM FITTING IAW ASA EA 5720-01237 AND AAR EA 10324.
